# SDR REXA2014011900123

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 29,194 hours, 26,575 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED DURING RETRACTION.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I, AMOC DATED JULY 22, 2013 & PA AD 27-052N.  ALS 2576584-2 FOR REMOVAL & INSTALLATION OF FECU.
